# SDR UHLA201602020025

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 25,054 hours, 22,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Terminal
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR STEPS ACTUATING ARM TERMINAL END BENT.  R & R TERMINAL END IAW AMM 52-13-01. OPS CHECK GOOD.
